MathSciNet Relay Station
MathSciNet bibliographic data
MR2231382 (2007c:53072) 53C42 (53A07 53C23 57R42)
Ghomi, Mohammad; Kossowski, Marek $h$-principles for hypersurfaces with prescribed principal curvatures and directions. Trans. Amer. Math. Soc. 358 (2006), no. 10, 4379–4393 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement